Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF01456407> ?p ?o }
Showing triples 1 to 16 of
16
with 100 triples per page.
- BF01456407 authorlink "Yujiro Kawamata".
- BF01456407 doi "10.1007/BF01456407".
- BF01456407 first1 "Yujiro".
- BF01456407 isCitedBy Kawamata–Viehweg_vanishing_theorem.
- BF01456407 isCitedBy Mumford_vanishing_theorem.
- BF01456407 isCitedBy Ramanujam_vanishing_theorem.
- BF01456407 issn "0025-5831".
- BF01456407 issue "1".
- BF01456407 journal Mathematische_Annalen.
- BF01456407 last1 "Kawamata".
- BF01456407 mr "675204".
- BF01456407 pages "43–46".
- BF01456407 title "A generalization of Kodaira-Ramanujam's vanishing theorem".
- BF01456407 url BF01456407.
- BF01456407 volume "261".
- BF01456407 year "1982".